# SDR CALA2013081690488

- Difficulty date: August 15, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 57,644 hours, 21,747 cycles
- Engine: Iae V2527A5
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Controller
- Part number: SIC50591320
- Part serial: 28
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT DASHES OVER LAST 2 DIGITS, 1 WD FOB TOTAL AND LAST  DIGIT OF LEFT OUT PFR SHOWED LT QTY PROBE 34QT1.  REPLACED FQIC IAW MM.  FQIS STATUS REPORT SHOWED NO FAULTS IAW MM. OUTER TANK. VERIFIED LEFT TANK FUEL QTY WITH DRIPSTICKS, CHECKED GOOD.
